MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PICC, REPAIR KITS

C.R. BARD, INC. (BASD) -3006260740 PICC, REPAIR KITS
Model Number N/A
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, at approximately 9:00 a.M., a nurse was administering meropenem to a recovering patient for anti-inflammatory purposes when the patient's family notified the nurse on duty of a micro pump alarm at approximately 9:30 a.M.The patient's family was notified of the alarm.Upon inspection, the patient's peripherally cannulated central venous catheter (picc) was cosmetically intact and unbroken, but it was unable to pump back blood, and fluids could not be advanced during flushing.The nurse immediately replaced the picc catheter accessory, pumped back blood, and confirmed that the catheter was back in place.No harm was caused to the patient.
 
Additional Manufacturer Narrative
Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental report will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficulty infusing and aspirating was determined to be inconclusive.One photograph of a groshong nxt proximal connector piece was returned for evaluation.An initial visual observation of the photograph showed a proximal connector piece.No damage or obvious use residue could be seen on the sample in the photograph.No other components were observed in the photograph.Inspection of the returned photograph was insufficient to identify the alleged issue or a root cause of the reported issue.Therefore, this complaint is inconclusive at this time.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
PICC, REPAIR KITS
Common Device Name
PICC, REPAIR KITS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kelly m. rackley
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22546539
Report Number3006260740-2025-04989
Device Sequence Number8614894
Product Code LJS
UDI-Device Identifier00801741075261
UDI-Public(01)00801741075261(11)240427(17)290228(10)REJQ1275
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K034020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number7812400
Device Lot NumberREJQ1275
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown